MathSciNet Relay Station
MathSciNet bibliographic data
MR2847431 47J25 (47H09)
Dhompongsa, S.; Kaewkhao, A.; Panyanak, B. On Kirk's strong convergence theorem for multivalued nonexpansive mappings on ${\rm CAT}(0)$ spaces. Nonlinear Anal. 75 (2012), no. 2, 459–468.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement